Parseval-Type Relations and Lp -Inequalities for the Operators with Complex Gaussian Kernels

  1. González, B.J. 1
  2. Negrín, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Complex Analysis and Operator Theory

ISSN: 1661-8262

Year of publication: 2017

Volume: 11

Issue: 3

Pages: 603-610

Type: Article

Export: RIS
DOI: 10.1007/s11785-016-0612-x SCOPUS: 2-s2.0-84995426568 GOOGLE SCHOLAR
Data source: Scopus